Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Took plan B and noticed brown stuff coming out while wiping. Should I be concerned?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 1587 Questions
When I wipe I see brown stuff coming out I don't have any pain my period is supposed to come in a week and I took the plan b pill about a week ago. Should I be concerned I can't afford to pay
Posted Sun, 18 Nov 2012 in Vaginal and Uterus Health
Answered by Dr. Timothy Raichle 56 minutes later
Hello, I would be happy to help you with your question.

After taking PlanB there is often a small amount of vaginal bleeding. This can make its way out as a brownish discharge. In addition, PlanB will affect when your cycle comes. The most common thing might be a delay in when you get your next period.

The most important thing to know is that PlanB is NOT 100%. That is why you need to followup with a pregnancy test 2 and 3 weeks after the episode of unprotected intercourse! You must do this!

I hope this helps. Please take a moment to leave feedback!!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor